# SDR CALA2025121212074

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N37522
- Make and model: Boeing 737-9
- Aircraft serial: 64496
- Aircraft time: 16,462 hours, 5,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR964422
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS CHECK,  ROW 20 SEAT UPPER EMERGENCY PATHWAY EXIT RED LIGHT IS MISSING LENS COVER.  REPLACED LIGHT ASSY, OPS CHECK GOOD.
